Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Begin

For those interested...

Recommended Posts

I switched from the CSR 2 times a day, to once a day on my derm's advice, and added differin at night. My results at the moment are awful, 6-7 zits popped up now that I'm only using BP once a day, and the redmarks haven't improved. I'll keep updating when I have some more news.

Share this post


Link to post
Share on other sites

Yeah. it is normal to have an initial breakout with differin... stick to it (and your BP) and it'll be fine...

Share this post


Link to post
Share on other sites

What you are going through is the initial breakout from the Differin. Don't give up - I think that you will have good results.

Otherwise......does BP cancel out the Differin. Could you use them together? (Don't know---someone else should be able to tell you)

Share this post


Link to post
Share on other sites

actually, i have read tons of people who use differin at night and bp during the day. i actually use retina at night and bp during the day. i had a significant initial breakout, but once that subsided i have had REALLY good results. remember, as with most regimens, you really have to give them a good chance...so stick with it and if after giving it a good chance it doenst work, come back to trusty csr! good luck!

Share this post


Link to post
Share on other sites

Lol, thanks for the replies guys, have some interesting news for you :P. Don't know how many of you can relate to this but...to me my skin looks the worst its been in a few months, but I've had 3 different people (2 of which don't know I'm on differin) comment on my skin looking much better, but in all honesty it looks worse to me. Very interesting situation cause when the first person said it, I immidialty thought they were being sacrcastic but she claimed she was serious, and same with the other two...

Maybe I just suck at being able to tell when my acne is worse and when it's better :P.

On a side note though, contrary to what's been said on this forum so far, my skin hasn't really flaked at all from the differin. Weird :P.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×